M. Crochemore, Sharp characterizations of squarefree morphisms, Theoretical Computer Science, vol.18, issue.2, pp.221-226, 1982.
DOI : 10.1016/0304-3975(82)90023-8

J. Currie, Infinite ternary square-free words concatenated from permutations of a single word, Theoretical Computer Science, vol.482, pp.1-8, 2013.
DOI : 10.1016/j.tcs.2013.03.001

T. Harju, Square-free words obtained from prefixes by permutations, Theoretical Computer Science, vol.429, pp.128-133, 2012.
DOI : 10.1016/j.tcs.2011.12.031

T. Harju and M. Müller, Square-free words generated by applying permutations to a prefix, Proceedings of the Second Russian Finnish Symposium on Discrete Mathematics, RuFiDim II, pp.86-91, 2012.

A. Shur, Growth rates of complexity of power-free languages, Theoretical Computer Science, vol.411, issue.34-36, pp.34-36, 2010.
DOI : 10.1016/j.tcs.2010.05.017